# SDR SWAA2023090785604

- Difficulty date: August 3, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 AT LOWER SURFACE SLAT STATION 322.71 AT LT WING 2023-490243<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512 AND DUE DATE: 17-DEC-23.;[02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022237 DUE DATE 26-JAN-24;[03] PERFORMED PERMANENT REPAIR BTW SLAT STATION 312 TO SLAT STATION 336 ON SLAT 2 AT LOWER SURFACE I.A.W. B737-700 SRM 57-42-01-2R-8 REPAIR 8   SEE INDIVIDUAL SIGN-OFF BELOW;[04] INSTALLED REPAIR LOCATED BTW SLAT STATION 312 TO SLAT STATION 336 ON SLAT 2 AT LOWER SURFACE I.A.W. B737-700 SRM 57-42-01-2R-8 REPAIR 8 STEP 4.F.(10) AND FIGURE202 SHEET 2 ALTERNATIVE 1 AND SRM 51-40-02 SEE INDIVIDUAL SING OFF BELOW;[05] INSTALLED REPAIR LOCATED BTW SLAT STATION 312 TO SLAT STATION 336 ON SLAT 2 AT LOWER SURFACE I.A.W. B737-700 SRM 57-42-01-2R-8 REPAIR 8 STEP 4.F.(10) AND FIGURE202 SHEET 2 ALTERNATIVE 1 AND SRM 51-40-02 SEE INDIVIDUAL SING OFF BELOW
